Discussions By Condition: Medical Stories

Back Injury With Loss of Balance

Posted In: Medical Stories 1 Replies
  • Posted By: Ben Het 68
  • February 16, 2011
  • 05:31 PM

About one year ago I injured my upper back while lifting a hevy object. Since then I've seen three M.D.s, three Chiropractors, and one Dr. of Osteopathy. I've attained the best results from the D.O. but It seems I've exacerbated the injury last weekend. The pain in my upper back is quite a bit more intense and I've experienced a serious loss of balance and controil of my extremities, particularlly in my legs. I fell down this morning. It was like when someone comes up behind you and hits you behind your knee and your leg collapses. My condition is most like my body is VERY drunk but my mind is clear. I'm a 62 year old male and other than this back thing I'm in good health and not over weight. I'm hoping for any information or advice on this condition.

Reply Flag this Discussion

1 Replies:

  • Hi all,I am new member here and i want to share my experience. Actually since a long time i am suffering from the problem of body ache. The main reason behind this is the work load which i am having. The problem is that i cant survive without working neither i can survive with this problem. I switched over a product named Qfiber heat wraps. I am experiencing a lot better with this product. Actually the best thing with this product is that it can be used even in offices as well as in cars while driving.___________heat wraps
    himanshudpfoc 4 Replies
    • February 22, 2011
    • 10:05 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?